How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask CamilleRN Your Own Question
CamilleRN
CamilleRN, Nurse (RN)
Category: Health
Satisfied Customers: 4183
Experience:  Experience: 20 yrs experience in ER, ICU, Neuro, OR, Chemo,Cardiology, Dermatology and MORE.
22106326
Type Your Health Question Here...
CamilleRN is online now
A new question is answered every 9 seconds

I have a quick question.... I had my period about two weeks

Resolved Question:

I have a quick question.... I had my period about two weeks ago, (around Valentines day) today's Feb 28. Anyway, for the past few days I've experienced horrible cramps, that wake me up at night because of the pain and HEAVY bleeding, wayyy more so than whats normal for me? What could this be??


... I've been reading a lot online and it sounds like it could be a misscarrage??

Thanks
Submitted: 7 years ago.
Category: Health
Expert:  CamilleRN replied 7 years ago.
Hi and thank you for your question. There can be many reasons for an unexpected period. Topping the list is a change in your cycle due to stress.. which could be emotional or it could be physical ( like when you get sick with a cold or become especially worn out) A miscarriage is also a possibility. If you contiue to have heavy bleeding you should be seen by your Gynecologist. I hope this information helps. Please let me know if I cna help further:-)
Customer: replied 7 years ago.

I forgot to mention that I'm on birth control and I've been taking it correctly... does that change anything?

 

 

thanks

Expert:  CamilleRN replied 7 years ago.
Irregular bleeding can occur while on the pill, but if you have been taking it properly, the likelihood of a miscarriage is slim to none. I would still check with the Doctor, he may want to change your prescription.
CamilleRN and 2 other Health Specialists are ready to help you